# SDR ASAA2025010255298

- Difficulty date: January 2, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 32,160 hours, 9,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD CORRODED. GROUNDED - YES. REMOVED DAMAGE IAW B737-900ER SRM 53-60-15-1A-1, REMOVED .013 OF ALLOWABLE .010 REMAINING .027 THICK FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIGURE 103 DETAILS D-D, REMOVED AFT CARGO DOOR SURROUND IAW B-737-900ER SRM 51-40-02, LOCATED, DRILLED AND INSTALLED DOOR SURROUND AFT IAW BOEING DWG 146A8340 REV:-
